# SDR SWAA085793

- Difficulty date: October 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 36,128 hours, 21,060 cycles
- Engine: Cfmint CFM567B22
- Engine time: 21,580 hours, 12,309 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 874788
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  COMPRESSOR STALL IN THE NR 2 ENGINE AT 1,100 FT.  WHILE REDUCING POWER TO CLIMB THRUST.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
